# SDR YENA2022120801216

- Difficulty date: December 2, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 473
- Aircraft time: 28,661 hours, 19,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CORROSION FOUND ON FLOOR SUPPORT BTW FRAMES 12- 16. Y= 280.  CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 51-12-01, SRM 51-1003, AND SRM 53-10-10 AD/51.  REPAIRED IAW SRM 53-10-10 R51.  MAJOR REPAIR.
